R-Geodesics and R-asymptotic lines

R. C. Srivastava; K. D. Singh

Annales Polonici Mathematici (1972)

  • Volume: 26, Issue: 2, page 165-173
  • ISSN: 0066-2216

How to cite


R. C. Srivastava, and K. D. Singh. "R-Geodesics and R-asymptotic lines." Annales Polonici Mathematici 26.2 (1972): 165-173. <http://eudml.org/doc/266189>.

author = {R. C. Srivastava, K. D. Singh},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {165-173},
title = {R-Geodesics and R-asymptotic lines},
url = {http://eudml.org/doc/266189},
volume = {26},
year = {1972},

AU - R. C. Srivastava
AU - K. D. Singh
TI - R-Geodesics and R-asymptotic lines
JO - Annales Polonici Mathematici
PY - 1972
VL - 26
IS - 2
SP - 165
EP - 173
LA - eng
UR - http://eudml.org/doc/266189
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.